Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
From the album:

Scars?

  • 2 pictures
  • 0 comments
  • 2 image comments

Photo Information for Scars

Camera information


    Recommended Comments

    it is in that picture but you are still on accutane. accutane makes your skin look worse bc it thins out your skin. it will get better once you are done with your course

    Share this comment


    Link to comment

    Join the conversation

    You can post now and register later. If you have an account, sign in now to post with your account.

    Add a comment...

    ×   Pasted as rich text.   Paste as plain text instead

      Only 75 emoji are allowed.

    ×   Your link has been automatically embedded.   Display as a link instead

    ×   Your previous content has been restored.   Clear editor

    ×   You cannot paste images directly. Upload or insert images from URL.

    ×